# SDR AWKA2021020201

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N545XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20278
- Aircraft time: 12,669 hours, 5,646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 403
- Condition: Seized
- Location: Ecs
- Part time: 12,669 hours, 5,646 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT AND APPROXIMATELY 1000 FEET AGL, A PASSENGER REPORTED SMOKE IN THE CABIN TO THE FLIGHT CREW. FLIGHT CREW CONFIRMED WHAT TO BE SMOKE. AN-IN FLIGHT EMERGENCY WAS DECLARED AND THE CREW RETURNED TO THE AIRFIELD. FIRE CREWS WERE REQUESTED AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED. MAINTENANCE WAS CONTRACTED TO INSPECT AND REPAIR THE AIRCRAFT. TECHNICIANS DETERMINED THE AIR CYCLE MACHINE (ACM) HAD SEIZED. A REPAIRED ACM WAS INSTALLED, OPERATIONALLY CHECKED SATISFACTORILY AND THE AIRCRAFT SUBSEQUENTLY RETURNED TO SERVICE.
